Title

An iterative decision-making scheme for Markov Decision Processes and its application to self-adaptive systems

RIS ID

113665

Publication Details

Su, G., Chen, T., Feng, Y., Rosenblum, D. & Thiagarajan, P. S. (2016). An iterative decision-making scheme for Markov Decision Processes and its application to self-adaptive systems. Proceedings of the 19th International Conference on Fundamental Approaches to Software Engineering, Vol 9633 (pp. 269-286). United States: Springer-Verlag New York Inc.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1007/978-3-662-49665-7_16